# SDR FDEA202404110574

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240157243
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILER 7 I/B JACK RIB UPR BORE EDGE DAMAGE ACCOMPLISHED THE CAT.B HOLE REINFORCEMENT REPAIR AT RH WING NO:7 SPOILER JACK RIB   AT SP2X 31.675 UPPER HOLE. THE REPAIR CLASSIFIED AS MAJOR REF GMM 6-2-100. I.A.W FEDEX   EA:T6-5740-T0378863 P1, SEQ NO:1109, TITLE: WINGS-ATTACH FITTINGS-RH WING #7 SPOILER   JACK RIB AT STA SP2X 31.675 - BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM   DEVIATION.
